# SDR 2017FA0000501

- Difficulty date: September 18, 2017
- Submitted: September 20, 2017
- Operation: General aviation
- Aircraft: N2581Q
- Make and model: Cessna 182K
- Aircraft serial: 18257781
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: C29003KT1
- Part serial: 751378
- Condition: Faulty
- Location: Engine
- Stage of operation: CR
- How discovered: C
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ENGINE RPM WENT FROM 2500 DOWN TO 1700 IN CRUISE FLIGHT. ENGINE CONTINUED TO OPERATE SMOOTHLY AND PRODUCED POWER. PILOT RETURNED TO THE AIRPORT UNDER POWER AND MADE A NORMAL LANDING. VISUAL INSPECTION APPEARED NORMAL BUT DURING THE STATIC ENGINE RUN UP THE ENGINE PRODUCED 26" OF MANIFOLD PRESSURE BUT ONLY 1400 RPM. AFTER REPLACING THE PROPELLER GOVERNOR THE AIRCRAFT OPERATED NORMALLY.
